loose stool after taking lunch please help me I took all antibioticsIam suffering from this problem for last 3 years. in the after noon after 2 hours of taking lunch i feel urgency to go to wash room and use to have a loose stool. and if no medication is taken this secnario goes worst and i start runing to wash room even eating any thing.All this starts in the evening or afternoon.An irritation and then runing towards wash room. please help me out iam depressed now.Iam scared because flygile, Metodine, Sacnadole, Tarivid, Antamezole DS, all these medicines i have used but they can only provide teporary releafe and after discontinuation of medicine symptoms come back within 10 to 15 days. Iam very much worried. There is no wait loss but fatigue.
professor on 2006-07-10
♡ Joe De Livera last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.